MathSciNet Relay Station
MathSciNet bibliographic data
MR860670 57S17 (57N13 57S25)
Kwasik, Sławomir; Vogel, Pierre Asymmetric four-dimensional manifolds. Duke Math. J. 53 (1986), no. 3, 759–764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement